# SDR J7SA201811206001

- Difficulty date: November 6, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB TOP FAIRING PAINT AND HONEYCOMB STRUCTURE IS PEELING AND ERODING. THIS SDR TO BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
